# SDR CA970902023

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Blanca 1731A
- Engine: Lyc IO540K1E5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10349371
- Condition: Worn
- Location: Lh Magneto
- Component: Bendix, 103493704
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, B

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED LOSS OF ENGINE POWER IN FLIGHT. EMERGENCY NO POWER LA NDING CARRRIED OUT IN FIELD. AIRCRAFT REMOVED FROM FIELD AND DISASSEMBLY OF ENGINE REVEALED THE LEFT HAND MAGNETO IMPULSE COUPLING LOCKED-UP, STRIPPING THE GEARS IN THE ACCESSORY CASE, CAUSING COMPLETE ENGINE FAILURE.
